# SDR USAA2013011000017

- Difficulty date: January 9, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 27,942 hours, 10,052 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830C000001
- Part serial: 40664
- Condition: Faulty
- Location: Le Slat
- Part time: 27,942 hours, 10,052 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL SLATS FAULT ECAM MESSAGE ON INITIAL SELECTION OF FLAPS - SLATS DID NOT EXTEND.  THIS CREATED A HIGHER APPROACH SPEED SO AN EMERGENCY WAS DECLARED AND CABIN WAS PREPPED AS A PRECAUTION.  LANDING SPEED WAS 165 KTS.  AIRCRAFT TAXIED TO GATE WITHOUT INCIDENT, (AND NO PASSENGER ISSUES).  FOUND LEFT ROTARY ACTUATOR 6029CM TORQUE LIMITER POPPED.  REMOVED AND REPLACED B-SLAT ACTUATOR IAW 27-84-49-401.
